Radiation of a finite volume of unbalanced plasma
Doklady Akademii Nauk, Tome 164 (1965) no. 5, pp. 1008-1011
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_164_5_a13,
author = {V. A. Abramov and V. I. Kogan},
title = {Radiation of a finite volume of unbalanced plasma},
journal = {Doklady Akademii Nauk},
pages = {1008--1011},
year = {1965},
volume = {164},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_164_5_a13/}
}
V. A. Abramov; V. I. Kogan. Radiation of a finite volume of unbalanced plasma. Doklady Akademii Nauk, Tome 164 (1965) no. 5, pp. 1008-1011. http://geodesic.mathdoc.fr/item/DAN_1965_164_5_a13/